# SDR FDEA201009023248

- Difficulty date: September 2, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753503
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP TRAILING EDGE WEDGE INBOARD EDGE LOWER SURFACE.   FOUND DELAMINATION.  REPAIRED AS PER E.A. 1-5750-132474. REPAIR CLASSISIFIED   AS MINOR PER GMM 6-2-100, REVISION 111.
